# SDR ERAA076663

- Difficulty date: October 5, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N135EH
- Make and model: Bolkms BO105A
- Aircraft serial: S675
- Aircraft time: 12,271 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515170
- Part serial: 3480
- Condition: Debonded
- Location: Main Rotor
- Part time: 11,317 hours, 3,953 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BLADE IS  DEBONDED.   LEADING EDGE DEBONDING, POTTING NEEDS CHANGING. ACTION TAKEN:  ALL ABRASION STRIPS VOID, HEAVY ERROSION ON ABRASION STRIP, P.U. FILM DETERIORATION, PAINT PEELING, HARDWARE CORRODED SWEEP OUT -13.21MM, NOSE AND NECK SHELLS CRACKED SKIN CRACKED @ NECK SHELL, SKIN DEBONDED @ NECK AREA.  REPAIRED. THIS INFORMATION FOR FAA SDR.
